Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 1, NWS Gaylord, MI

January 3, 2015

NWS Gaylord, MI issued this gale warning at Jan 3, 2015, 10:25 PM EST. It took effect at Jan 4, 2015, 4:00 AM EST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2015, 10:25 PM EST (03:25 UTC)
In effect from
Jan 4, 2015, 4:00 AM EST
Expired
Jan 5, 2015, 11:00 AM EST
In force
31 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WHUS73 KAPX 040325
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1025 PM EST SAT JAN 3 2015

LHZ347-348-LMZ323-342-344>346-041130-
/O.UPG.KAPX.GL.A.0001.150104T0900Z-150105T0600Z/
/O.NEW.KAPX.GL.W.0001.150104T0900Z-150105T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1025 PM EST SAT JAN 3 2015

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-041130-
/O.NEW.KAPX.GL.W.0001.150104T0900Z-150105T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1025 PM EST SAT JAN 3 2015

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-349-LMZ341-LSZ322-041130-
/O.NEW.KAPX.SC.Y.0004.150104T0900Z-150105T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1025 PM EST SAT JAN 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 1 AM EST
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
5 follow-up statements
705 
WHUS73 KAPX 040919
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
419 AM EST SUN JAN 4 2015

LHZ347-348-LMZ323-342-344>346-LSZ321-041730-
/O.EXT.KAPX.GL.W.0001.000000T0000Z-150105T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
419 AM EST SUN JAN 4 2015

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-349-LMZ341-LSZ322-041730-
/O.CON.KAPX.SC.Y.0004.000000T0000Z-150105T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
419 AM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
484 
WHUS73 KAPX 041649
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1149 AM EST SUN JAN 4 2015

LHZ347-348-LMZ323-342-344>346-LSZ321-050100-
/O.CON.KAPX.GL.W.0001.000000T0000Z-150105T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1149 AM EST SUN JAN 4 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-349-LMZ341-LSZ322-050100-
/O.CON.KAPX.SC.Y.0004.000000T0000Z-150105T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1149 AM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
225 
WHUS73 KAPX 042126
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
426 PM EST SUN JAN 4 2015

LSZ321-050530-
/O.CAN.KAPX.GL.W.0001.000000T0000Z-150105T0600Z/
/O.EXB.KAPX.SC.Y.0004.000000T0000Z-150105T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
426 PM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-LMZ323-342-344>346-050530-
/O.EXT.KAPX.GL.W.0001.000000T0000Z-150105T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
426 PM EST SUN JAN 4 2015

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST MONDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-LSZ322-050530-
/O.EXT.KAPX.SC.Y.0004.000000T0000Z-150105T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
426 PM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-050530-
/O.EXT.KAPX.SC.Y.0004.000000T0000Z-150105T2200Z/
STURGEON POINT TO ALABASTER MI-
426 PM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
200 
WHUS73 KAPX 050302
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1002 PM EST SUN JAN 4 2015

LHZ347-348-LMZ323-342-344>346-051000-
/O.CON.KAPX.GL.W.0001.000000T0000Z-150105T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1002 PM EST SUN JAN 4 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-LMZ341-LSZ321-322-051115-
/O.CON.KAPX.SC.Y.0004.000000T0000Z-150105T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1002 PM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-051115-
/O.CON.KAPX.SC.Y.0004.000000T0000Z-150105T2200Z/
STURGEON POINT TO ALABASTER MI-
1002 PM EST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
747 
WHUS73 KAPX 050913
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
413 AM EST MON JAN 5 2015

LMZ323-342-344>346-051715-
/O.CAN.KAPX.GL.W.0001.000000T0000Z-150105T1000Z/
/O.EXB.KAPX.SC.Y.0004.000000T0000Z-150107T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
413 AM EST MON JAN 5 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-051600-
/O.EXT.KAPX.GL.W.0001.000000T0000Z-150105T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
413 AM EST MON JAN 5 2015

...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-349-LMZ341-LSZ321-322-051715-
/O.EXT.KAPX.SC.Y.0004.000000T0000Z-150107T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
413 AM EST MON JAN 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 3, 6:33 PM EST, 3 hours 52 minutes earlier.

Area forecast discussion, Jan 3, 6:33 PM EST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
633 PM EST SAT JAN 3 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 401 PM EST SAT JAN 3 2015

...PERIODS OF SNOW EARLY AND LATE/FLURRIES AND FREEZING DRIZZLE IN
BETWEEN...

HIGH IMPACT WEATHER POTENTIAL: PERIODS OF SNOW...PRIMARILY NORTHERN
LOWER THIS EVENING...FOLLOWING BY FLURRIES/FREEZING DRIZZLE THEN A
RETURN OF SNOW TOWARD DAYBREAK SUNDAY.

PATTERN SYNOPSIS/FORECAST: SPLIT FLOW PATTERN OVER THE ROCKIES AND
HIGH PLAINS...CONFLUENCE OF NORTHERN/SOUTHERN JET BRANCHES OCCURRING
OVER WISCONSIN/LOWER MICHIGAN...SOUTHERN BRANCH UPPER LOW CROSSING
TEXAS THIS AFTERNOON.  NORTHERN BRANCH SHORT WAVE TROUGHS OVER
MONTANA/WYOMING AND NORTHERN PORTIONS OF SASKATCHEWAN/ALBERTA/
BRITISH COLUMBIA.  NATIONAL SURFACE MAPS SHOWS PAIR OF SURFACE LOWS
OF NOTE...ONE ASSOCIATED WITH SOUTHERN BRANCH TROUGH OVER THE LOWER
MISSISSIPPI VALLEY...ANOTHER OVER NORTHERN MINNESOTA ALONG LEADING
EDGE OF ARCTIC AIR MASS SPILLING INTO THE NORTHERN PLAINS AND UPPER
MIDWEST.  THIS LATTER LOW IS SUPPORTED BY A STRONGER 700MB TROUGH
OVER NORTHWEST MINNESOTA AND THE DAKOTAS.  SURGE OF DEEP MOISTURE
FROM THE GULF LIFTING NORTHWARD AHEAD OF THE SOUTHERN BRANCH
TROUGH...PRECIPITABLE WATER VALUES ABOVE 1 INCH INTO INDIANA/OHIO (2-
3 STANDARD DEVIATIONS ABOVE THE MEAN FOR EARLY JANUARY).  AT MID
AFTERNOON...NORTHERN EDGE OF THE MAIN PRECIPITATION SHIELD EXTENDS
FROM EASTERN IOWA/SOUTHERN WISCONSIN AND ROUGHLY ALONG/SOUTH OF A
CAD-HTL-APN LINE...BUT IS STARTING TO PUSH BACK TO THE NORTH.  NORTH
OF THE MAIN SNOW AREA HAS BEEN MOSTLY FLURRIES/FREEZING DRIZZLE
THROUGH THE AFTERNOON HOURS.  RADAR SNOWFALL ESTIMATES OF 2-4 INCHES
SOUTH OF A CAD-APN LINE...BASED ON 12:1 RATIOS SO MAY BE A LITTLE
BIASED ON THE HIGH SIDE BUT PROBABLY NOT A BAD FIRST GUESS GIVEN
INITIAL REPORTS.

SOUTHERN BRANCH SHORT WAVE TROUGH WILL OPEN UP AND ACCELERATE
NORTHEAST TONIGHT ACROSS THE MISSISSIPPI RIVER AND TOWARD SOUTHERN
LAKE MICHIGAN BY SUNDAY MORNING.  NORTHERN AND SOUTHERN BRANCH 700MB
TROUGHS WILL PHASE...WHILE STRENGTHENING SURFACE LOW OVER THE LOWER
GREAT LAKES WILL ENTICE ARCTIC AIR SOUTH AND EAST ACROSS THE PLAINS/
MIDWEST AND EVENTUALLY INTO THE UPPER LAKES SUNDAY.

PRIMARY FORECAST CONCERNS: PRECIPITATION EVOLUTION...AS THIS EVENT
CONTINUES TO UNFOLD IN PIECEMEAL FASHION AS FAR AS NORTHERN MICHIGAN
IS CONCERNED.

TONIGHT: 17Z LOCAL ANALYSIS SHOWS PRESSURE PATTERN TO BE RATHER WEAK
ALONG AND AHEAD OF THE FRONT OVER SOUTHEAST MINNESOTA...ARCTIC FRONT
CURRENTLY STRETCHES FROM EASTERN NEBRASKA NORTHEAST TO THE ARROWHEAD
OF MINNESOTA...THEN EAST ACROSS NORTHERN LAKE SUPERIOR.  FARTHER
SOUTH...1009MB SURFACE LOW OVER SOUTHEAST MISSOURI IS WHERE ALL THE
SURFACE PRESSURE FALLS ARE OCCURRING (3MB/3H PRESSURE FALLS
COINCIDENT WITH THE SURFACE CENTER...AN INDICATION THAT THIS LOW MAY
END UP A LITTLE STRONGER THAN CURRENTLY PROGGED).  LOW SHOULD TRACK
NORTHEAST ACROSS INDIANA TOWARD NORTHWEST OHIO/SOUTHEAST LOWER
MICHIGAN/WESTERN LAKE ERIE...THOUGH GRADIENT NOT EXPECTED TO WRAP UP
SIGNIFICANTLY UNTIL LATER SUNDAY ONCE UPPER LEVEL ENERGY CATCHES UP
TO THE SURFACE CENTER.  CURRENT TRENDS SUGGEST ONE MAIN PUSH OF
PRECIPITATION TONIGHT...OR MORE TO THE POINT THIS EVENING...WITH A
LONG BREAK TONIGHT OF MORE FLURRIES/FREEZING DRIZZLE BEFORE A NEW
ROUND OF SNOW SPREADS INTO NORTHERN MICHIGAN SUNDAY MORNING.  ALSO
PROBABLY LOOKING AT A SHARP CUTOFF TO THIS EVENING'S PRECIP...WITH
EASTERN UPPER/STRAITS REGION LIKELY TO MISS OUT.  PRECIPITATION TYPE
STILL LOOKS LIKE IT WITH BE PREDOMINANTLY FROZEN...MARGINAL
PROBABILITY FOR SOME ICE PELLETS OVER GLADWIN/ARENA COUNTIES BUT
PLAN TO KEEP THINGS ALL SNOW FOR THE EVENING.  SO HAVING SAID
THAT...SNOW AMOUNTS FOR THIS EVENING SHOULD BE ON THE LIGHT SIDE (6P-
MIDNIGHT TIME FRAME...NOT COUNTING WHAT WILL BE FALLING AT FORECAST
ISSUANCE TIME WHICH SHOULD BE AN ONGOING DECENT BURST OF WET SNOW).
SHORT TIME WINDOW AND LOW SNOW RATIOS SHOULD RESULT IN A SLOPPY INCH
OR TWO PRIMARILY DURING THE FIRST HALF OF THE EVENING.

ONCE THIS INITIAL PUSH OF PRECIPITATION GOES BY...WILL BE DEALING
WITH CONTINUED PERIODS OF FREEZING DRIZZLE/FLURRIES FOR MUCH OF THE
NIGHT.  LATE TONIGHT...PHASING MID LEVEL SHORT WAVE TROUGHS WILL
SLINGSHOT INTO THE UPPER GREAT LAKES...WITH SNOW INCREASING IN
COVERAGE ACROSS AT LEAST EASTERN UPPER/NORTHWEST AND NORTH
CENTRAL LOWER TOWARD DAYBREAK.

&&

.SHORT TERM...(SUNDAY THROUGH TUESDAY)
ISSUED AT 401 PM EST SAT JAN 3 2015

HIGH IMPACT WEATHER POTENTIAL: SNOW FALL TOTALS FROM LAKE EFFECT.

FORECAST CHALLENGES: LAKE EFFECT

OVERVIEW(ANALYSIS AND FORECAST)...MAIN 500 MB TROUGH IS IN THE
CENTER OF THE COUNTRY WITH THE 500 MB CUT OFF BEGINNING TO MOVE INTO
THE MID-MISSISSIPPI VALLEY. SFC TROUGH IS BEGINNING TO DEVELOP OUT
AHEAD OF THIS FEATURE TO BECOME THE MAIN SFC LOW BY THIS EVENING.
THIS SETS THE STAGE FOR SUNDAY, WHEN SFC LOW WILL BE EAST OF THE
UPPER GREAT LAKES, AND THE 500 MB TROUGH WILL BE JUST WEST OF THE
UPPER GREAT LAKES.

(1/4)SUNDAY...AS THE LOW MOVES FROM SW ONTARIO TO THE CANADIAN
MARITIMES BY 00Z, WE GET INTO THE WRAP AROUND MOISTURE AT THE 700-
500 MB LAYER (RH>90)WITH THE QG FORCING FROM THE 500 MB TROUGH AND
THE LOW LEVEL COLD ADVECTION. FOR MOST OF THE DAY, THE SYNOPTIC QG
FORCING IS THE MAIN PRODUCER, BUT AT 12Z THE DELTA T IS AROUND 12C,
AND BY 18Z IS 18C, AND BY 00Z IS AROUND 25 TO 28C (DEPENDING ON
WHETHER IT IS E UPPER OR N LOWER). THE INVERSION HEIGHTS ARE LOW TO
BEGIN WITH, BUT THE SYNOPTIC FORCING MAKES IT SO THAT IT DOESN'T
MATTER, UNTIL CLOSER TO 00Z WHEN THE INSTABILITY IS THROUGH THE
ROOF. SO BASED ON OUR OLD FLOW CHART FOR LES, WOULD EXPECT MODERATE
TO HEAVY SNOW AS THE MOISTURE AND INSTABILITY WITH THE SYNOPTIC
FORCING WILL PRODUCE DECENT SNOW FOR E UPPER AND NW LOWER.

DECIDED THAT WITH THE ADVISORY OUT THROUGH 18Z, WILL EXTEND IT AS
THE HEAVY TO MODERATE AMOUNTS CONTINUE THROUGH THE AFTERNOON,
ESPECIALLY IN NW LOWER AND E UPPER.

SUNDAY NIGHT...WINDS ARE NW TO BEGIN WITH AT 00Z AND SLOWLY TURN TO
WNW BY 12Z. MOISTURE IN THE 850-700 MB LAYER AND LOWER IN THE
ATMOSPHERE, REMAIN CONSISTENTLY ABOVE 70% IN THE LAYER AND THE 850
MB TEMPERATURES IN E UPPER AND N LOWER FALL TO AROUND -25C, WHICH
MAKES THE INSTABILITY AROUND 28C THROUGH THE PERIOD. HOWEVER, AS WE
HAVE SEEN IN THE PAST, THIS DOESN'T NECESSARILY GIVE US HEAVY SNOW
AMOUNTS AS THE SNOW FLAKE END UP SMALLER AND COMPACT EASIER. ALSO SO
INSTEAD HAVE GONE WITH MODERATE SNOW AMOUNTS, AS WE SEE SOME BANDS
FORM WITH 1/2SM SN OR 1/4 +SN, BUT AMOUNT TO LESS THAN IF THE
TEMPERATURES WERE WARMER. THIS ALSO GIVES US A BIG CAVEAT AS
LOCALIZED HEAVY AMOUNTS AREN'T OUT OF THE QUESTION. THIS LEADS US TO
SOME HEADLINE MANAGEMENT ISSUES THAT WILL HAVE TO BE DEALT WITH BY
SUNDAY MORNING IF THESE AMOUNTS ARE ON THE NEXT RUN OF THE MODELS.

(1/5)MONDAY...WINDS QUICKLY GO FROM WNW TO W AND THEN WSW BY THE END
OF THE DAY. THE MOISTURE IN THE LAYER IS LESS, SO BEGIN TO GO WITH
LIGHT AMOUNTS AS THE BANDS FROM THE INSTABILITY. THE DELTA TS GO TO
CONTINUE AROUND 20C TO SO THROUGH THE DAY. THROUGH THE EVENING, THE
NEXT SURGE OF MOISTURE MOVES UP INTO THE REGION FROM THE NEXT
SYSTEM. THIS LEADS TO THE LAKE EFFECT SNOW AMOUNTS LIGHT TO MODERATE
IN THE EVENING AS THE MOISTURE FROM THE SYSTEM GETTING GOING, TO
POSSIBLY HEAVY AT TIMES LATER AS THE LES BANDS GET ENHANCED AS THE
INSTABILITY AIDS THE LIGHT TO MODERATE SNOW FROM THE SYNOPTIC
SYSTEM.

(1/6)TUESDAY...WINDS BEGIN TO SHIFT AGAIN QUICKLY FROM THE SW TO THE
NORTHWEST AS THE TROUGH MOVES THROUGH THE FORECAST AREA. 850 MB
TEMPERATURES CONTINUE TO REMAIN IN THE -17C TO -20C RANGE THROUGH
THE DAY. SO WILL EXPECT THAT WITH THE CHANGE IN WIND DIRECTIONS AND
THE SOMEWHAT COOLING TEMPERATURES, THE SNOW AMOUNTS WILL BE LIGHT TO
MODERATE THROUGH THE REGION. THERE MAY BE A SHORT DRY SLOT THAT
COULD LIMIT THE SNOW AMOUNTS AS WELL BRIEFLY IN THE AFTERNOON, BUT
THAT SHOULD GET PUSHED OUT BY THE MID LEVEL MOISTURE MOVING IN FROM
UPSTREAM OF THE UPPER GREAT LAKES.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 401 PM EST SAT JAN 3 2015

QUICK MOVING SHORTWAVES AND LAKE EFFECT SNOWS WILL BE THE STORY
THROUGH THE EXTENDED FORECAST PERIOD. CONTINUED ARCTIC AIR WILL
RESULT IN MORE LAKE EFFECT SNOWS FOR WESTERLY TO NORTH WESTERLY FLOW
FAVORED AREAS THROUGH THURSDAY AFTERNOON. LAKE EFFECT SNOWS WILL
RELAX BRIEFLY THURSDAY FOLLOWED BY ANOTHER QUICK MOVING SHORTWAVE
WHICH WILL LIKELY BRING MORE WIDESPREAD SNOW CHANCES. MORE COLD AIR
AND LAKE EFFECT SNOWS CONTINUE INTO SATURDAY...WITH ANOTHER
SHORTWAVE APPROACHING OVERNIGHT AND INTO SUNDAY. TEMPERATURES WILL
BE VERY COLD...WITH HIGHS ONLY IN THE SINGLE DIGITS AND TEENS. LOWS
WILL BE IN THE SINGLE DIGITS ABOVE AND BELOW ZERO.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 633 PM EST SAT JAN 3 2015

THIS WAVE OF WIDESPREAD SNOW AND SOME MIXED PRECIP WILL LIFT NE
OUT OF NRN LWR MICHIGAN BY 02Z...WITH A TEMPORARY DIMINISH IN
PRECIP UNTIL AFTER 06Z. ANOTHER AREA OF WIDESPREAD SNOW WILL
DEVELOP LATE TONIGHT AND WILL CONTINUE THRU MUCH OF SUNDAY AS THE
SURFACE LOW TRACKS THRU SE LOWER MICHIGAN. OVERALL CONDITIONS WILL
REMAIN IFR/PERIODICALLY MVFR THRU THE ENTIRE TAF PERIOD. WINDS
WILL SHIFT TO THE NW EARLY SUNDAY MORNING AS STRONG CAA KICKS IN
ON THE BACK SIDE OF THE DEPARTING SURFACE LOW. NW WINDS WILL
STRENGTHEN TO 15 TO 25 KTS WITH SOME HIGHER GUSTS EXPECTED...
CAUSING BLOWING AND DRIFTING SNOW AND FURTHER REDUCING VSBYS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 7 PM EST SUNDAY FOR MIZ008-015>036-
     041-042.

LH...GALE WATCH FROM 4 AM EST SUNDAY THROUGH LATE SUNDAY NIGHT FOR
     LHZ347-348.

LM...GALE WATCH FROM 4 AM EST SUNDAY THROUGH LATE SUNDAY NIGHT FOR
     LMZ323-342-344>346.

LS...NONE.
&&

NEAR TERM...JPB
SHORT TERM...JSL
LONG TERM...ALM
AVIATION...MLR
Hazardous weather outlook, Jan 3, 4:13 PM EST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
413 PM EST SAT JAN 3 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-040915-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
413 PM EST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

THE SECOND PART OF OUR SNOW EVENT WILL EVOLVE THIS EVENING. ANOTHER
BURST OF SNOW WILL AFFECT AREAS SOUTH OF A LINE FROM FRANKFORT TO
ROGERS CITY. THERE WILL BE A BREAK WITH FLURRIES...MAYBE SOME
FREEZING DRIZZLE....THEN FOLLOWED BY SNOW OVERSPREADING NORTHERN
LOWER MICHIGAN AGAIN OVERNIGHT. FOR FURTHER DETAILS...REFER TO THE
WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOW PRESSURE WILL BRING ADDITIONAL ACCUMULATING SNOWFALL SUNDAY
MORNING. SEE THE ONGOING WINTER WEATHER ADVISORY FOR ADDITIONAL
DETAILS.

LAKE EFFECT SNOW ALONG WITH AREAS OF BLOWING SNOW AND LOWERED
VISIBILITIES ARE EXPECTED SUNDAY AFTERNOON.

GALE FORCE WINDS ARE POSSIBLE OVER PARTS OF THE NEARSHORE WATERS
SUNDAY. PLEASE SEE ONGOING GALE WATCH FOR ADDITIONAL DETAILS.

THE COLDEST AIR OF THE WINTER SEASON WILL ARRIVE MONDAY AND LINGER
THROUGH MUCH OF NEXT WEEK ACROSS NORTHERN MICHIGAN. ADDITIONAL
ACCUMULATING LAKE EFFECT SNOWS ARE EXPECTED IN THE FAVORED SNOWBELT
REGIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AT ANY TIME.
REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

In the hours before

Local storm report, Jan 3, 4:59 PM EST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
459 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY SNOW       2 NW TWIN LAKES AREA    44.26N 84.48W
01/03/2015  M5.2 INCH        ROSCOMMON          MI   NWS EMPLOYEE

            HEAVY SNOW DURATION 12 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jan 3, 6:16 PM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
616 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY SNOW       LUZERNE                 44.62N 84.27W
01/03/2015  M4.0 INCH        OSCODA             MI   PUBLIC

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jan 3, 7:46 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY SNOW       MIKADO                  44.57N 83.42W
01/03/2015  M3.8 INCH        ALCONA             MI   PUBLIC

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jan 3, 7:47 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
747 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY SNOW       2 NW STERLING           44.05N 84.05W
01/03/2015  M5.0 INCH        ARENAC             MI   PUBLIC

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jan 3, 7:53 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
753 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HEAVY SNOW       OSCODA                  44.42N 83.33W
01/03/2015  M3.3 INCH        IOSCO              MI   PUBLIC

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Jan 3, 7:58 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
758 PM EST SAT JAN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY SNOW       HARRISVILLE             44.66N 83.30W
01/03/2015  E3.0 INCH        ALCONA             MI   PUBLIC

            HEAVY SNOW DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 10:25 PM ESTSmall Craft AdvisoryAPX7 days

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.